A note about two properties of matrix rings

A. A. Klein*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We show that there exists for each m≧2 a (non-commutative) integral domain R with a nilpotent matrix C ∈R m whose order of nilpotency is greater than m, and any A ∈R m with a right (or a left) inverse is invertible.

Original languageEnglish
Pages (from-to)90-92
Number of pages3
JournalIsrael Journal of Mathematics
Issue number1
StatePublished - Mar 1970


Dive into the research topics of 'A note about two properties of matrix rings'. Together they form a unique fingerprint.

Cite this